# SDR DL72S953223

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR OF .8750 INCH CRACK IN NR 2 ENG INLET.  REPAIR LOCATED AT 12:20 JUST AFT OF FWD INLET.  INSTALLED PERMANENT REPAIR PER MM 54-30-0 PG 801 TO 802.
